MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT, RECON IB¿
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 04-feb-2026, an arthrex subsidiary employee reported via email that an ar-1588rt-ib tightrope ii rt experienced an issue during a procedure on (b)(6) 2026.After graft passage, the adjustment loop was pulled; however, the chinese finger trap mechanism broke, and the graft did not advance despite additional tension.The procedure may have been delayed by more than an hour, and additional anesthesia may have been required.The surgery was completed using another, unspecified product.Additional information was received on 10-feb-2026: the ar-1588rt-ib tightrope ii rt was removed after the break occurred during the acl reconstruction procedure, and the case was completed using an ar-1588btb-ib tightrope ii btb.The surgery was extended by 45 minutes.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TIGHTROPE® II RT, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24402267
Report Number1220246-2026-00708
Device Sequence Number21296814
Product Code MBI
UDI-Device Identifier00888867291638
UDI-Public(01)00888867291638(11)250626(17)300531(10)15456954
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT, RECON IB¿
Device Catalogue NumberAR-1588RT-IB
Device Lot Number15456954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown